Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 03-01-2010, 08:47 AM
cchanderson cchanderson is offline
Junior Member
 
Join Date: Mar 2010
Posts: 1
Default My Avelox experience day by day

My daughter and I both were diagnosed with bronchitis. She is around 2 so they gave her Amox...I on the other hand was prescribed Avelox (I am in my low 30's Male).


I have never read the warning labels on drugs until the Walmart pharmacist told me ..."man the doc prescribed you some heavy stuff".


I read all the warnings (you should too it only took ten minutes). I saw all the mental warning listed like 10 times for everything from anxiety to suicidal thoughts. Well anyway here is what happened to me day by day for 10 days.
BTW I never go to the doctor and I am lucky if I take an aspirin a year.

Always felt dehydrated but drank over a gallon of water and unsweetened tea daily about 50/50.


Day one - 30 min - 1 hour after taking the pill (took pill at 3:00 pm daily) I couldn't keep my eyes open and I never take naps...ever...felt dehydrated but drank over 100 ounces of water and tea.

Day two - same thing...felt like I ate two turkey dinners and drank 2 glasses of wine 30 min - 1 hour after taking the pill.

Day three - Still felt tired but not as bad...started feeling a little weird though...definitely not as with it mentally.

Day four - Debated moving my pill taking time to just before bed time but decided not too due to the mental stuff setting in. I didn't want to have nervous fits at night.

Day five - Daytime sleepiness from taking pill almost gone (my body must be getting use to this pill). Starting to feel weirder mentally...starting to breath differently (shorter breaths)...my skin itches, and my cheek bones feel weird...I rubbing them like a nervous person would.

Day six - Anxiety getting worse...I am feeling my calve muscles start to twitch...tongue and cheeks feel weird...tongue feels swollen.


Day seven - Not tired at all after I take the pill. My throat and tongue feel swollen...also have a sore throat now. I find myself rubbing my cheeks and head a lot...my lower extremities are feeling numb...I definitely haven't felt normally mentally since day three.

Day eight - Bowel problems set in big time...I am guessing all of my good bacteria are dead at this point. Back of neck, throat, lungs, cheek bones, legs, head all feel weird. The bridge of my nose has pressure that I believe is anxiety (looked it up common anxiety symptom). Nervous twitches starting over whole body...hold out my hand straight and it looks like I drank 3 or 4 red bulls.

Day nine - all of the symptoms getting worse...I am starting to think "other things" are wrong with me...I would quit but I am almost through my treatment and I am still able to act somewhat normal in public. I'm a former Marine...if I went through boot I can get through Avelox!

Day ten - All of the previous symptoms getting worse...I scratched my forehead from rubbing it...my bowels are killing me...making noise and discomfort. I feel short of breath which I think is adding to the anxiety...I got scared typing on my computer late at night...like turned around real quick and it felt like something was behind me (with the lights on lol)...got chills down my spine.
(haven't gotten scared in at least a decade). I go hunting in the woods at night by myself...I don't get scared period...this has got to be from the pills.


After thoughts -

I wrote this day by day so some of you might read this and realize your not going crazy your just taking Avelox. I made it through it...you can too. The warnings are clearly written and definitely came true. I just finished my treatment and am going on some pro biotics now so I can go out in public without shiiiiiting myself. I just stopped taking them yesterday and I feel better...ill post a reply and let you know how long it takes everything to wear off.

Last edited by cchanderson; 03-01-2010 at 09:01 AM. Reason: Grammar
Reply With Quote
Reply

Bookmarks

Tags
avelox feel dehydrated, avelox makes feel weird, avelox makes me sleepy, avelox sucks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:12 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.